MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS

ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS
Model Number 1L82-25
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) results while using the architect ausab reagents.The following data was provided for one patient (miu/ml).(b)(6).Per the product package insert, when initial result is less than or equal to 8.00 to less than 12.00 miu/ml the interpretation is grayzone and instructs the user to retest in duplicate.Nonreactive results (less than 8.00 miu/ml) and reactive results (greater than or equal to 12.00 miu/ml) do not require retest.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included a review of the complaint text, a search for similar complaints, device history review, labeling review, and specificity testing.No adverse trend was identified for the customer issue.Device history review did not identify any issues that may have caused the customer issue.Labeling was reviewed and found to be adequate.The product was not returned.No patient sample was available for return, therefore clinical specificity testing of calibrator a replicates was performed using in-house retained kits stored at the recommended storage condition.Specificity testing met all specifications.Based on all available information and abbott diagnostics evaluation, no systemic issue was identified and no product deficiency was found.

Brand Name
ARCHITECT AUSAB
Common Device Name
ANTI-HBS
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key6977588
Report Number3008344661-2017-00092
Device Sequence Number11100801
Product Code LOM
UDI-Device Identifier00380740001513
UDI-Public(01)00380740001513(17)180601(10)74132FN00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2018
Device Model Number1L82-25
Device Catalogue Number01L82-25
Device Lot Number74132FN00
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer11/19/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1